# SDR REXA2014030500278

- Difficulty date: March 5, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 25-900-947, CHECK EMERGENCY LIGHTING SYS BATTERY PACK & CHARGERS FOR PROPER OPERATION.  PERFORMED OPERATIONS CHECK OF EMERGENCY BATTERIES IAW AMM 33-51-17-710-801-A02.  FOUND NR 3 & NR 4 PACKS BAD.  REMOVED BAD PACKS IAW AMM 33-51-17-000-801-A02.  INSTALLED NEW BATTERY IAW AMM 33-51-17-400-801-A02.   PERFORMED OPERATIONS CHECK IAW AMM 33-51-7710-801-A02.
